# SDR IPXA3M80314

- Difficulty date: September 9, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, LT WING L/E, BEADED DOUBLER ADJACENT TO PREVIOUS REPAIR CRACKED TWO PLACES AT APPROXIMATELY XOS 667 - 673.  INSTALLED REPAIR DOUBLER IAW IAW SRM 57-40-02 REPAIR 15, FIG 206 ON LT WING L/E XOS 667 TO XOS 673.
